# SDR AALA202004179007

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 13,482 hours, 5,514 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED: DURING CRUISE, NORM FUEL PANEL CONFIG FOR BURNING CENTER TANK,  RT MN TANK QTY IND UP STEADILY. AT 10 LBS PER MINUTE,   SHOWED UNUSUAL VALUES, FIRST 8.8, 8.9, &   9.0.  HIGHEST OBSERVED WAS 9.1.  AT RUNUP, RT MAIN  QTY,  TOTAL FUEL CONSUMPED NORM.  RT MAIN IND TOPPED OUT,  9.0,  NO LONGER INCREASES, TOTAL FUEL QTY WITHIN 15 MINS,  FELL BELOW  SEVERAL HUNDRED LBS.  CHKD WING TIPS FOR VENTING FUEL, NONE.  FUEL FLOW IND NORM AT 2.23 PER HR, PER ENG.  FUEL BALANCED, SHUTOFF RT PUMP, CENTER TANK, & RT MAIN TANK QTY DECREASED NORM.  CENTER TANK EMPTY ON SCHEDULE & WENT TO MAIN TANK.  RT MAIN QTY NORM &  DECREASED AT A NORM RATE.   FOUND A CRACKED RT WING FUEL LINE & REPLACED IAW AMM 28-20-51-06.
